# SDR TRBA20121024001

- Difficulty date: October 24, 2012
- Submitted: October 25, 2012
- Operation: Air carrier
- Aircraft: N447AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 447
- Aircraft time: 29,550 hours, 33,074 cycles
- Engine: Pwa PW127
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE NR 2 F/A FLASHLIGHT WAS INOPERATIVE.  THE ACFT WAS REMOVED FROM SERVICE.  R & R THE NR 2 F/A FLASHLIGHT IAW MM 25-60-00. THE OPS CHECKED WAS GOOD. THE ACFT WAS RETURN TO SERVICE.
